# SDR UALA2011111806329

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 47,476 hours, 18,781 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 215
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER FIXED SIDE WINDOW HAS DELAMINATION INTO AREA "A".  \==REF: 56-11-12 P. 608== NOT ACCEPTABLE-FIGURE 605 BY- 7715 :RT FIXED WINDOW REMOVED REF AMM 56-11-12, TASK 56-11-12-000-001.  FINISHED INSTALLATION OF FIRST OFFICER FIX WINDOW PER AMM.
